# SDR P5CA2016021000032

- Difficulty date: February 10, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 60,368 hours, 9,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  BATTERY PACK M5 169 BS: WL 323, RBL 83.  PERFORMED EMERGENCY LIGHT OPS CHECK OK AMM 33-51-00.
